# SDR SWAA2022072518587

- Difficulty date: June 14, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* AFT CABIN LT SIDE FLOOR WEB BETWEEN STA 1016 AND AFT PRESSURE BULKHEAD W/L 208.1 HAS CORROSION AS MARKED. 124-016 / [01] REMOVED EXFOLIATED WEB AT AFT CABIN FLOOR BETWEEN STA 1016 AND AFT PRESSURE BULKHEAD WL 208.1 IAW SRM 51-40-02-0G-0.;[02] RECEIVED NEW FLOOR WEB P/N 147A5620U15 PO# 1728471;[10] OK TO INSTALL NEW WEB PART.;[11] MIXED 0870C080BM654SK SEALANT AT 22:00 06/21/22. SQUEEZE OUT TIME BY 06:00 06/25/22.;[12] PARTIALLY INSTALLED NEW WEB AT AFT CABIN FLOOR BETWEEN STA 1016 AND AFT PRESSURE BULKHEAD WL 208.1 IAW SRM 51-40-02-0G-0 AND DWG# 147A5600.;[13] VERIFIED AND INSPECTED STEP#11; AND#12.;[14] COMPLETED INSTALLATION OF NEW WEB AT AFT CABIN FLOOR BETWEEN STA 1016 AND AFT PRESSURE BULKHEAD WL 208.1 IAW SRM 51-40-02-0G-0 AND DWG# 147A5600.;
